Yesterday was injection day. This is the 3rd time I have had to inject myself with methotrexate. Once a week I do it. I choose Wednesdays with the hope that by the weekend I will be able to eat and drink and function at least on a sub-human level. I know the side effects will subside. It just takes time. And today, the day after, is always the worst. Weakness, nausea and a huge headache is what is happening now. My tummy is bothering me so bad that I cannot even begin to think about taking my meds that are in pill form. So my pain level is high. My major symptoms seem to spring from under my right arm down to the fingertips of my right hand. Other areas of my body are effected as well but my source of major concern is the armpit which is always swollen and painful, just in different degrees. On any given day, I never know how I will feel or what symptoms will rear their ugly head. On injection day and for a couple of days after, I pretty much know what to expect. Even so, it is difficult to get through so I hermit.